American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 64 of 64 found      Go to page: 1 2 3

[61] Rahman Younis. Interpolation by a finite Blaschke product . Proc. Amer. Math. Soc. 78 (1980) 451-452. MR 553394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] A. W. Goodman. Koebe domains for certain families . Proc. Amer. Math. Soc. 74 (1979) 87-94. MR 521878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Kenneth Stephenson. Two counterexamples involving inner functions . Proc. Amer. Math. Soc. 73 (1979) 22-24. MR 512050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] E. Beller and B. Pinchuk. Minimal $H\sp{2}$ interpolation in the Carath\'eodory class . Proc. Amer. Math. Soc. 72 (1978) 289-293. MR 507325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 64 of 64 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia